Journal of Differential Geometry

Compact hypersurfaces with constant scalar curvature and a congruence theorem

Antonio Ros

Full-text: Open access

Article information

Source
J. Differential Geom. Volume 27, Number 2 (1988), 215-220.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214441779

Digital Object Identifier
doi:10.4310/jdg/1214441779

Mathematical Reviews number (MathSciNet)
MR925120

Zentralblatt MATH identifier
0638.53051

Subjects
Primary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]
Secondary: 53A07: Higher-dimensional and -codimensional surfaces in Euclidean n-space

Citation

Ros, Antonio. Compact hypersurfaces with constant scalar curvature and a congruence theorem. J. Differential Geom. 27 (1988), no. 2, 215--220. doi:10.4310/jdg/1214441779. https://projecteuclid.org/euclid.jdg/1214441779.


Export citation

See also

  • Appendix: Nicholas J. Korevaar. Sphere theorems via Alexandrov for constant Weingarten curvature hypersurfaces. Appendix to a note of A. Ros. J. Differential Geom., Volume 27, Number 2, (1988), 221--223.